MathSciNet Relay Station
MathSciNet bibliographic data
MR1314464 (95j:11116) 11T23 (11G25)
Moreno, O.; Moreno, C. J. Improvements of the Chevalley-Warning and the Ax-Katz theorems. Amer. J. Math. 117 (1995), no. 1, 241–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement